Next Article in Journal
A Numerical Method for the Solution of the Two-Phase Fractional Lamé–Clapeyron–Stefan Problem
Previous Article in Journal
A Novel Comparative Statistical and Experimental Modeling of Pressure Field in Free Jumps along the Apron of USBR Type I and II Dissipation Basins
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 2156

Article: Multiple Outlier Detection Tests for Parametric Models
Authors: by Vilijandas Bagdonavičius and Linas Petkevičius
Link: https://www.mdpi.com/2227-7390/8/12/2156

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop